Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Norditropin growth hormone injections. Why is height not increasing after attaining puberty?

my daughter 14 years old due to short strature as per advise of endocrinolist she had taken Norditropin growth hormone injections for 3 years surprisely she gained height from 110 cms to 141 Cms. As per doctor advise stopped GH injections. After getting puberty one year back her height is not increasing since last one year still now she is only 141 Cms. Except height problem other aspects her health is good and instudies also good. What kind measures I have to take to increase her hieght atleast upto 148 Cms. Is there any alternate medicines for increasing her height pl.,.....
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Instead of taking alternative medicines, its better to consult the endocrinologist. He will calculate the expected height using parents' height & might suggest solution (May be give growth hormones again).
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor